# SDR SWIA200515270

- Difficulty date: July 7, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 20,431 hours, 29,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1052
- Condition: Discharged
- Location: Emergency Lights
- Part time: 10,841 hours, 15,664 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT 1/3 OF FLOOR EMERGENCY LIGHTING INOPERATIVE.  REPLACED AFT BATTERY PACK.  OPERATIONAL CHECK GOOD.
